Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 12640, 32 pages
http://dx.doi.org/10.1155/IJMMS/2006/12640

Classical 2-orthogonal polynomials and differential equations

Department of Mathematics, Faculty of Sciences, University of Annaba, BP 12, Annaba 23000, Algeria

Received 16 May 2005; Revised 17 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. I. Aptekarev, “Multiple orthogonal polynomials,” Journal of Computational and Applied Mathematics, vol. 99, no. 1-2, pp. 423–447, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. I. Aptekarev, A. Branquinho, and W. Van Assche, “Multiple orthogonal polynomials for classical weights,” Transactions of the American Mathematical Society, vol. 355, no. 10, pp. 3887–3914, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. I. Aptekarev, F. Marcellán, and I. A. Rocha, “Semiclassical multiple orthogonal polynomials and the properties of Jacobi-Bessel polynomials,” Journal of Approximation Theory, vol. 90, no. 1, pp. 117–146, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Arvesú, J. Coussement, and W. Van Assche, “Some discrete multiple orthogonal polynomials,” Journal of Computational and Applied Mathematics, vol. 153, no. 1-2, pp. 19–45, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Bochner, “Über Sturm-Liouvillesche Polynomsysteme,” Mathematische Zeitschrift, vol. 29, no. 1, pp. 730–736, 1929. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Boukhemis, “A study of a sequence of classical orthogonal polynomials of dimension 2,” Journal of Approximation Theory, vol. 90, no. 3, pp. 435–454, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Boukhemis, “On the classical 2-orthogonal polynomials sequences of Sheffer-Meixner type,” Cubo. A Mathematical Journal, vol. 7, no. 2, pp. 39–55, 2005. View at Google Scholar · View at MathSciNet
  8. A. Boukhemis and P. Maroni, “Une caractérisation des polynômes strictement 1/p orthogonaux de type Scheffer. Étude du cas p=2,” Journal of Approximation Theory, vol. 54, no. 1, pp. 67–91, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Douak and P. Maroni, “Les polynômes orthogonaux “classiques” de dimension deux,” Analysis, vol. 12, no. 1-2, pp. 71–107, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. Douak and P. Maroni, “On d-orthogonal Tchebychev polynomials. I,” Applied Numerical Mathematics, vol. 24, no. 1, pp. 23–53, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. Douak and P. Maroni, “On d-orthogonal Tchebychev polynomials. II,” Methods and Applications of Analysis, vol. 4, no. 4, pp. 404–429, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Favard, “Sur les polynômes de Tchebicheff,” Comptes Rendus de l'Académie des Sciences, Paris, vol. 200, pp. 2052–2053, 1935. View at Google Scholar · View at Zentralblatt MATH
  13. W. Hahn, “Über die Jacobischen Polynome und zwei verwandte Polynomklassen,” Mathematische Zeitschrift, vol. 39, no. 1, pp. 634–638, 1935. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. V. Ho, J. W. Jayne, and M. B. Sledd, “Recursively generated Sturm-Liouville polynomial systems,” Duke Mathematical Journal, vol. 33, no. 1, pp. 131–140, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. L. Krall, “On derivatives of orthogonal polynomials I,” Bulletin of the American Mathematical Society, vol. 42, pp. 423–428, 1936. View at Google Scholar · View at Zentralblatt MATH
  16. P. Maroni, “L'orthogonalité et les récurrences de polynômes d'ordre supérieur à deux,” Toulouse. Faculté des Sciences. Annales. Mathématiques. Série 5, vol. 10, no. 1, pp. 105–139, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. E. M. Nikishin and V. N. Sorokin, Rational Approximations and Orthogonality, vol. 92 of Translations of Mathematical Monographs, American Mathematical Society, Rhode Island, 1991. View at Zentralblatt MATH · View at MathSciNet
  18. J. Shohat, “Sur les polynômes orthogonaux généralisés,” Comptes Rendus de l'Académie des Sciences, Paris, vol. 207, pp. 556–558, 1938. View at Google Scholar · View at Zentralblatt MATH
  19. W. Van Assche, “Multiple orthogonal polynomials, irrationality and transcendence,” in Continued Fractions: From Analytic Number Theory to Constructive Approximation (Columbia, MO, 1998), B. C. Berndt and F. Gesztezy, Eds., vol. 236 of Contemporary Mathematics, pp. 325–342, American Mathematical Society, Rhode Island, 1999. View at Google Scholar · View at MathSciNet
  20. W. Van Assche and E. Coussement, “Some classical multiple orthogonal polynomials,” Journal of Computational and Applied Mathematics, vol. 127, no. 1-2, pp. 317–347, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Van Iseghem, Approximants de Padé vectoriels, Thèse d'Etat, l'Université des Sciences et Techniques de Lille-Flandre-Artois, Lille, 1987.